# SDR UIEA2011111500654

- Difficulty date: November 8, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 51,716 hours, 7,726 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING T/E UPPER FIXED PANEL BETWEEN WBL 432 AND WBL 446 DAMAGED.  PANEL REMOVED IAW AMM 57-22-01.  LT WING T/E UPPER FIXED PANEL REPAIRED IAW EO 4457A383. REINSTALL PANEL IAW AMM 57-22-01.
